Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A variant of the chain rule for differential calculus


Author: Richard A. Graff
Journal: Proc. Amer. Math. Soc. 81 (1981), 155-156
MSC: Primary 58C20; Secondary 46G05, 47H20
MathSciNet review: 589161
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A version of the chain rule is developed which can be applied to the construction of solutions to quasi-linear hyperbolic partial differential equations.


References [Enhancements On Off] (What's this?)

  • [1] J. R. Dorroh and R. A. Graff, Integral equations in Banach spaces, a general approach to the linear Cauchy problem, and applications to the nonlinear problem, J. Integral Equations 1 (1979), no. 4, 309–359. MR 550483 (80j:34077)
  • [2] J. R. Dorroh and J. E. Marsden, Differentiability of nonlinear semigroups (unpublished).
  • [3] R. A. Graff, A functional analytic approach to existence and uniqueness of solutions to some nonlinear Cauchy problems (preprint).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58C20, 46G05, 47H20

Retrieve articles in all journals with MSC: 58C20, 46G05, 47H20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1981-0589161-X
PII: S 0002-9939(1981)0589161-X
Keywords: Chain rule
Article copyright: © Copyright 1981 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia